# SDR REXA201100696

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 18,612 hours, 15,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 200 KNOTS HAD A FLAPS FAIL AT 0 DEGREES.  AC LANDED SAFELY AND DID NOT DECLARE AN EMERGENCY.  DEFERRED FLAP SYSTEM PER MEL 27-50-00 AND DOWNGRADED CAT II PER 34-00-10.  RECORD FLAP CODES PER PA AD027-52G.  FOUND FLAP CODES TO BE: RIGHT BPSU, FECU, WIRING R BPSU, 151A, 152A,121B,122B.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED MARCH 27, 2009, TR # 27-012 ER AMOC DATED DECEMBER 18,2009 AND PA AD 27-052G.  REMOVED AND REPLACED RIGHT BPSU IAW AMM 27-51-10.  SEE AML 880218 FOR OP CHECK.
